# SDR N6WA20140501005

- Difficulty date: May 1, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 13,026 hours, 8,547 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ERRATIC ALTIMETER READINGS NR 1 POSITION.  R & R NR 1 ADC IAW AMM 34-13-01, OPERATIONS CHECKED GOOD WITH NO FAULTS NOTED.
